Feeling Very Confused!

3 Replies Updated



Conversation Starter

Amy Says:


My son has just started taking Intuniv, he has slept all day. I have a friend that talks very highly about this medicine, but I just do not like him sleeping so much. His Aderal was working fine, we had a problem with getting refills on it, and I would like him to gain some weight! I just don't know if I can deal with him sleeping so much, if he is still sleepy after two more days, I am going to try another option.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
ChrisRN Says:

When my son started Intuniv, he was so tired as well. It really bothered me. Hang in there, after a good month his body got totally adjusted to it, and all that napping went away. You can give it at night until his body gets used to it. We did that for a while then switched back to am dosing. Now it seems like its not working and we are increasing his dose over the weekend. I'm hopeful it will work. Good luck to you.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Susan Says:

My 15 yr old son has been on Intuniv for approx 10 months now. The biggest side effect is drowsiness - he likes to take naps in the afternoon after school. He takes 2 mg per day at night time. He used to be on Concerta, but he was so skinny and had no appetite. He is finally growing tall and gaining weight so we are all happy. The doctor just added 20 mg Vyvanse to be taken in am as he still has some inability to focus and stay on task at school. We are hoping it will help him not be so sleepy too! win-win! : )

REPLYSHAREREPORT
Was this helpful?     0     0  
3
VerFree Says:

Intuniv contain the active ingredient Guanfacine, and the medication side effects do include warnings about possible sedation and somnolence according to DailyMed.

As ChrisRN stated, eventually, a person usually gets used to a medication, so the side effects taper off in severity, thus he should reach a point of no longer being so tired, but it may take a few weeks. This could also be compounded if he stopped taking the Adderall abruptly, and wasn't tapered off, since it is a stimulant.

How is he doing, now? Has there been any change?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

very confused
I had my period 8/31/13 i took two bcp that day to stop it it started back on 9/4/2013 i didnt take anymore i finished m... 1 reply
ATIVAN & Gabapentin? should not be given to SRS. It is stored & makes U very confused. It just about killed me. Ativan is for anxiety.
Do not let your Dr. if U are 55+ refuse. I was on it for 4yrs. to helpme with severe back pain. Not realizing it drove m... 1 reply
Feeling very Tired
I am on 75mg of thyroxine a day but I am still feeling drained, can your levels still change that you need more? ## Hell... 1 reply
feeling very much thirsty after taking ATEN 25
Hi, My name is Dk, 35 years old, I am experiencing high BP since last 4 years. initially it was 140/100 in 2008..Now it ... 1 reply
Very relaxed feeling
I have been on Symbicort for the past 2 weeks, 1 dose in the morning and one in the evening. I don't know if this &#... 2 replies
i take jalra m 500mg in the mornings before breakfast and dinner am feeling very tierd
I am prescribed Jalra m 500 mg and my dosage is one before breakfast and one before dinner am feeling very tierd ## Hell... 1 reply
confused about my new script of 60mg oxycontin
Is there a brown colored pill for the 60mg oxycontin OP... my new Prescription is brown with the number 60 on one side a... 3 replies
confused taking xarelto
My son is 23 and have DVT in his left calf. Doctor prescribe Xarelto 15 mg 2 times a day for 21 days - he took 2 days (4... 2 replies
Confused with 11yr ADD on Intuniv
I have been having a hard time to find the right meds for my 11 yr old for ADD. Hes on his 5th med which is now Intuniv.... 2 replies
Confused about the Nordette intake
I need an answers kasi kinakabahan ako. My boyfriend and I had an intercourse but with condom. Unexpectedly, the condom ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 January 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA